# SDR DALA2016112509228

- Difficulty date: July 1, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 35,412 hours, 18,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L BETWEEN FRAMES 59 & 60.  REMOVED THE CORROSION, FRABRICATED A REPAIR, TREATED, PAINTED, AND INSTALLED IAW SRM.
